# SDR IPXA10558577

- Difficulty date: February 6, 2010
- Submitted: February 22, 2010
- Operation: Air carrier
- Aircraft: N405UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23727
- Aircraft time: 26,575 hours, 18,235 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSP TYPE:C2 AFT CARGO BAY NR1 FLOOR TO SIDEWALL SUPPORT IS CORRODED, FWD AND AFT OF CARGO LOADING SYS ATTACH POINTS 3-8.  R & R AFT CARGO BAY NR 1 FLOOR TO SIDEWALL SUPPORT IAW SRM 51-40-05-0G, SRM 51-40-02-0G.
